I started having a lot of weakness in my legs and hands about 2.5 months ago along with digestions issues. I was diagnosed with IBS but still the doctors could not find anything that would explain the weakness. I recently found out that my vit. D levels were 9.6 ng/ml and the doctor has put me on 60k IU/week (vitamin D3). It's been 6 weeks now but I havent recovered from weakness. I feel a lot of cramps, stiffness and weakness in both my legs and arms. Also, from last week my bones and muscles are paining most of the time. I am really worried... Can any of you relate to these symptoms and can anyone let me know if recovery from 9.6 can take longer than 6-7 weeks? I notice fluctuation in my symptoms..is this comon... for e.g. a couple of weeks ago I was almost feeling normal doing regular activity but now i feel weak again.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.